# SDR IPXA2019121650048

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101641
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CSTA 740 UPPER FRMAE SEGMENT DAMAGEDFRAME REPAIR AT STA 740 BETWEEN S-14L AND S-9L ACCOMPLISHED IAW 757-200PF SRM REV - 53-00-07-2R1 REPAIR HAS FOLLOW UP INSP REQUIRED NOTE SEE SECTION 2 ENGINEERING BLOCK FOR REQUIREMENTS.
